If you need an accessible version of this item please contact JSTOR User Support

Polytope Projection and Projection Polytopes

Thomas Burger, Peter Gritzmann and Victor Klee
The American Mathematical Monthly
Vol. 103, No. 9 (Nov., 1996), pp. 742-755
DOI: 10.2307/2974444
Stable URL: http://www.jstor.org/stable/2974444
Page Count: 14
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Polytope Projection and Projection Polytopes
Preview not available

Page Thumbnails

  • Thumbnail: Page 
742
    742
  • Thumbnail: Page 
743
    743
  • Thumbnail: Page 
744
    744
  • Thumbnail: Page 
745
    745
  • Thumbnail: Page 
746
    746
  • Thumbnail: Page 
747
    747
  • Thumbnail: Page 
748
    748
  • Thumbnail: Page 
749
    749
  • Thumbnail: Page 
750
    750
  • Thumbnail: Page 
751
    751
  • Thumbnail: Page 
752
    752
  • Thumbnail: Page 
753
    753
  • Thumbnail: Page 
754
    754
  • Thumbnail: Page 
755
    755